MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 60/6 SC1 BLUE MIMX

UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 60/6 SC1 BLUE MIMX
Model Number MMT-943A
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united arab emirates.It was reported that the patient forgot to remove the needle guard prior to insertion on (b)(6) 2025.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united arab emirates.H11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.

Brand Name
INSET II
Common Device Name
UNO INSET II 60/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1 - 3
osted
lejre, mexico 4320
MDR Report Key23601310
Report Number3003442380-2025-16784
Device Sequence Number15813659
Product Code FPA
UDI-Device Identifier05705244020030
UDI-Public05705244020030
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-943A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown